# SDR DALA2016103107947

- Difficulty date: October 30, 2016
- Submitted: October 31, 2016
- Operation: Air carrier
- Aircraft: N969AT
- Make and model: Boeing 717-200
- Aircraft serial: 55030
- Aircraft time: 43,126 hours, 29,380 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 638
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT CUSP WEB BETWEEN X -54 TO X -60 BS 638.  DAMAGED AREA WAS TRIMMED AND REPAIRED IAW SRM 53-00-55 REPAIR 4 FIG 216, HFEC INSPECTION WAS ACCOMPLISHED ALONG THE TRIM LINE IAW NDT SPM 06-10-01.001,  NO CRACKS WERE FOUND.
